# SDR GAIA9702

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3412
- Make and model: Cvac 34031
- Aircraft serial: 32
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Right Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5 INCH CRACK WAS FOUND IN THE TOP RIGHT ELEVATOR SKIN.  THE ELEVATOR P/N 3402200001 WAS REMOVED AND INSPECTED FOR INTERNAL DAMAGE, NONE FOUND.  THE CRACKED SKIN WAS REMOVED AT ORIGINAL SEAMS, NEW SKINS FABRICATED AND INSTALLED IAW GENERAL DYNAMICS CV 340 STRUCTURAL REPAIR MANUAL DATED 1 MAY 1952 CHAPTER 3-9 AND 3-14.  BALANCE CHECKED.  CONTROL SURFACE REINSTALLED AIRCRAFT RETURNED TO SERVICE.  (M)
